Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the inertia groups of $ h$-cobordant manifolds


Author: Michael Frame
Journal: Proc. Amer. Math. Soc. 90 (1984), 433-439
MSC: Primary 57R80; Secondary 57R55
DOI: https://doi.org/10.1090/S0002-9939-1984-0728364-0
MathSciNet review: 728364
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ M$ and $ N$ are $ h$-cobordant manifolds of dimension at least eight, then their special inertia groups are equal. (G. Brumfiel has shown that special inertia groups are not homotopy type invariants.) Examples are constructed for which the inertia group is an $ h$-cobordism invariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R80, 57R55

Retrieve articles in all journals with MSC: 57R80, 57R55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0728364-0
Keywords: Exotic sphere, special inertia group, $ h$-cobordism
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society